# SDR USAA2009042390962

- Difficulty date: April 12, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK ON UPPER FRAME FLANGE AT BS 344.2 BETWEEN S23L TO S24L.  REPAIRED UPPER FRAME FLANGE AT BS 344.2 BETWEEN S23L TO S24L IAW B737 SRM 51-70-11.
